# SDR SCNA20131001144

- Difficulty date: September 20, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 727D LT SUPPORT ANGLE SECTION BETWEEN S22-25L HAS CORROSION & DAMAGE AROUND FASTENER HOLES. R & R DAMAGED SECTION OF SUPPORT.
